# SDR CA001128016

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Gulstm G159
- Aircraft time: 21,599 hours
- Engine: Rroyce DART5298X
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: D4176N
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NR 1 FIRE TEE HANDLE LIGHT FLICKED. MAINTENANCE FOUND ALSO WOULD NOT TEST. FIREWALL FIRE ELEMENT FOUND BROKEN. ELEMENT REPLACED CHECKED SERVICEABLE.
